# SDR ZW0A0201106

- Difficulty date: January 21, 2002
- Submitted: January 25, 2002
- Operation: Air carrier
- Aircraft: N691LF
- Make and model: Boeing 767-300
- Aircraft serial: 25137
- Aircraft time: 46,347 hours, 7,612 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT ON THE AFT FUSELAGE SKIN BELOW THE RT SIDE OF THE HORIZONTAL STABILIZER HAD A 8 IN BY 1 IN BY 0.050 GROOVE AND WEAR AREA ADJACENT TO THE AFT END OF THE AIRGATE FAIRING.  CUT OUT DAMAGED AREA AND INSTALLED AN EXTERNAL DOUBLER PER SRM 53-80-01, FIG 203.
